MAUDE Adverse Event Report: ORTHO DEVELOPMENT VUSION; INTERVERTEBRAL BODY FUSION DEVICE

ORTHO DEVELOPMENT VUSION; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 551-7310A
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Disc Impingement (2655)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history was reviewed and showed the device was manufactured according to the specification.
 
Event or Problem Description
The patient underwent tlif on (b)(6) 2017.Post operatively, it was discovered that the device had "back-out." a revision surgery was performed on (b)(6) 2018 and the device was removed.

Brand Name
VUSION
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key7297565
Report Number1722511-2018-00003
Device Sequence Number11357611
Product Code MAX
UDI-Device Identifier00822409020966
UDI-Public(01)00822409020966(17)220510(10)A178111
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2022
Device Model Number551-7310A
Device Lot NumberA178111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1